# SDR CA190416007

- Difficulty date: April 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 505
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010470101
- Condition: Loose
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL:DURING REMOVAL OF SWASHPLATE ASSY TO REPLACE LEAKING UPPER GREASE SEAL 206-010-400-101, TECHNICIANS OBSERVED AND REPORTED WORKING PASTE ACCUMULATED AROUND THE BORE OF THE BEARING P/N 206-010-470-101 AT THE L/H HORN OF THE INNER RING ASSY P/N 206-010-451-109. TECHNICIANS STATED THE BEARING WAS LOOSE LATERALLY BUT WAS NOT SPINNING IN THE BORE. UPON REMOVAL OF THE SUBJECT BEARING, BORE WAS MEASURED AND BORE FOUND TO BE UNDAMAGED AND WITHIN LIMITS. HOWEVER, UPON REMOVAL OF THE SUBJECT BEARING THE TECHNICIANS NOTED ABSENCE OF ANY EVIDENCE OF UNREDUCED ZINC CHROMATE PRIMER (C-201) OR ANEROBIC PRIMER, GRADE N/GREEN (C-320) AS CALLED OUT IN THE SPM (TC# 20190416007)
